| Model Number |
2292 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the analyzer surgical cable's inner pins were damaged, and the electrical contact was not satisfactory when the cable was connected to the analyzer unit.It was noted that the cable was used only two times.The user expressed dissatisfaction regarding the quality of the cables.There was no patient involvement.
Additional Manufacturer Narrative
Product analysis: analysis confirmed the customer's comment of analyzer surgical cable's inner pins were damaged, and the electrical contact was not satisfactory when the cable was connected to the analyzer unit.It was noted that pins 22 and 23 were bent on the analyzer connector, and both pins measured open and were shorted together.The analyzer surgical cable passed visual inspection and all continuity checks.No other intermittent or shorted connections were found, and the resistance between pins 3 and 5 was correct at 20k ohms.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.